# SDR SWIA202164610

- Difficulty date: December 18, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH PRESSURE FLOOR ANGLE LOCATED AT FS 813.00. MARKED.   (C CHECK RO 02/22/2022)   REMOVED CORROSION ON RH PRESSURE FLOOR ANGLE LOCATED AT FS 813.00, REF. CRJ700 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS IS 0.125Â€? REF CRJ700 SRM 53-41-44-001-001-A01. REMAINING MATERIAL THICKNESS PER NDT IS 0.125Â€?. NO MATERIAL LOSS. MATERIAL IS WITHIN LIMITS. RESTORED FINISH REF CRJ700 SRM 51-25-16-001-001-A01.
